Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Erectile Dysfunction
Mar 23, 2002

Over the past 6 months my sex drive has decreased drastically to the point where I don't even get aroused like a normal person. Most of the time my penis does not respnd to physical or visual stimulation and most of the time when I masturbate it is completely flaccid. Even though my testosterone levels are normal I was on Testosterone injections for several months. Initially it was a minor improvement but after several injections it seemed my problem worsened. My lover is negative and intercourse with a condom is impossible at this point so I have ok'd him to go outside the relationship for release. Now I run the risk of him bringing back another infection or disease. Help me I am at my end with this. I JUST WANT TO BE NORMAL!!!!

Response from Dr. Henry

You don't mention what your HIV status or treatment status is. Some HIV and other medications can contribute to impotence. An evaluation by an HIV experienced and sensitive urologist is often helpful. Viagra is often helpful but doses have to be decreased when the patient is on a protease inhibitor. KH



Previous
I AM WONDERING IF THIS ARE SIMPTOMS OF LYPODYSTOPHY.
Next
Permanent damage to the gut?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement